Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Using minoxidil, getting dandruff, losing hair. Advice?

hello!how are you?i was using minoxidil 5% since last 4 months and get good results from this spray but i left it fore two months because i was getting dandruff due to its use and now i have lost all my hairs that i have gained from the use of spray but reason is only dandruff wet dandruff what should i do should i start that spray again?
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear faiz..,
Thanks for choosing HCM..,
Loss of hairs are not due to Minoxidil..,
It may be due to Nutritional , stress and strain.,
Healthy hairbuds are important for hairgrowing..,
So keep it clean by using NOSKURF LOTION...curatio company.,
Tab Biotin 10 mg ...TRUEGAIN, H-VIT or BIOVIT..,
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor